Yıl 2016, Cilt 19, Sayı 19, Sayfalar 49 - 57 2016-06-01

MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS

Liangyun Zhang [1] , Ruifang Niu [2]

169 191

In this paper, we mainly study the trace function for partial Hopf actions and give a Maschke-type theorem for partial smash products.
Partial Hopf action, partial smash product, Maschke-type theorem
Konular Matematik ve İstatistik
Diğer ID JA39RR26ER
Dergi Bölümü Makaleler
Yazarlar

Yazar: Liangyun Zhang

Yazar: Ruifang Niu

Bibtex @ { ieja266192, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2016}, volume = {19}, pages = {49 - 57}, doi = {10.24330/ieja.266192}, title = {MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS}, key = {cite}, author = {Niu, Ruifang and Zhang, Liangyun} }
APA Zhang, L , Niu, R . (2016). MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS. International Electronic Journal of Algebra, 19 (19), 49-57. DOI: 10.24330/ieja.266192
MLA Zhang, L , Niu, R . "MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS". International Electronic Journal of Algebra 19 (2016): 49-57 <http://dergipark.gov.tr/ieja/issue/25192/266192>
Chicago Zhang, L , Niu, R . "MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS". International Electronic Journal of Algebra 19 (2016): 49-57
RIS TY - JOUR T1 - MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS AU - Liangyun Zhang , Ruifang Niu Y1 - 2016 PY - 2016 N1 - doi: 10.24330/ieja.266192 DO - 10.24330/ieja.266192 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 49 EP - 57 VL - 19 IS - 19 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266192 UR - http://dx.doi.org/10.24330/ieja.266192 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS %A Liangyun Zhang , Ruifang Niu %T MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS %D 2016 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 19 %N 19 %R doi: 10.24330/ieja.266192 %U 10.24330/ieja.266192
ISNAD Zhang, Liangyun , Niu, Ruifang . "MASCHKE-TYPE THEOREM FOR PARTIAL SMASH PRODUCTS". International Electronic Journal of Algebra 19 / 19 (Haziran 2016): 49-57. http://dx.doi.org/10.24330/ieja.266192